I recently heard about deplin for ADD. Recently my doctor prescribed dexidrine for my ADD. I never had it filled. He suggested that dexidrine can be abused and addicting. I am a recovering addict, so I have to be sensitive to meds. Has anyone had experience with dexidrine? Has anyone tried the new medication Deplin for add/
Deplin is a folic acid supplement. It certainly wouldn't hurt to try it. Tend to have my doubts, but I have read where it has made some anti-depressant meds more effective.
Many of the stimulants used for medicating ADD can be addicting because they are stimulants. However, someone with ADD or ADHD usually does not become addicted because they don't get the "rush" from the meds. Some of the stimulants are formulated to make abuse even more unlikely. If you were addicted to "speed" in the past - you have cause for concern. If it was alcohol, or something else it may not be a problem. One of the better adult add sites out there is totallyadd.com. I checked out the forums to see if there were any answers to your question, and didn't find much. But there is a lot of good info. Hopefully, some poster here can help. I think that you will have to trust your doctor to carefully monitor you. Hope this helps.
No I don't, its just what I have read on this forum over the last 4 years and a lot of research. Personal experience is really important, but everybody reacts differently to these meds to some extent. That's why having a good doctor/patient relationship is really important.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.